Follow
Florian Grube
Florian Grube
Verified email at math.uni-bielefeld.de
Title
Cited by
Cited by
Year
Robust nonlocal trace spaces and Neumann problems
F Grube, T Hensiek
Nonlinear Analysis 241, 113481, 2024
102024
Robust nonlocal trace and extension theorems
F Grube, M Kassmann
arXiv preprint arXiv:2305.05735, 2023
52023
Norm inflation for the Zakharov system
F Grube
arXiv preprint arXiv:2203.09823, 2022
42022
Maximum principle for stable operators
F Grube, T Hensiek
Mathematische Nachrichten 296 (12), 5684-5702, 2023
22023
The Dirichlet problem for LÚvy-stable operators with -data
F Grube, T Hensiek, W Schefer
Calculus of Variations and Partial Differential Equations 63 (3), 74, 2024
2024
The system can't perform the operation now. Try again later.
Articles 1–5